Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i take anti-anxiety medication along with multivitamins for 30 days?

Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 1993 Questions

default
Posted on Sat, 17 Oct 2015 in Medicines and Side Effects
Question: Hi.

I will explain the problem first and in next column I will explain the steps taken on those problems and finally I will be asking my questions.

PROBLEM: My age is 31 and I am having Hypertension and I have taken lot of stress and having anxiety issues. Along with this my hands got tremors not regularly but oftenly. Also I feel shivering at times where I think I should not get shiver , the shivering basically I feel in the complete body specially at the spine areas from neck to the waist. Along with this I also feel sometimes headache or a little feeling like faintness. Moreover I believe that my immune system is not good and I oftenly get cold. In cold I felt very uncomfortable at the back side of my neck and it feel like the cold had started from the back of head itself.


STEPS TAKEN: initially my doctor gave me olvance 20 to lower down my bp and in few months my bp is now doing fine. I am not taking bp medicines now but my other issues are still there so I been suggested for various blood test and even went for MRI BRAIN just yesterday. All my blood test are found good and MRI Is good too with 1.5 T machine. Just yesterday I have been suggested by doctor to take etizola plus 20 for anxiety and MAXUM for multiple vitamins. These medicines are suggested for 30 days.

QUESTIONS:
1) should I go ahead with this anxiety medicines and vitamin medicines for 30 days?
2) Is all this shivering and tremors happening to my body is because of anxiety and depression.
3) I really feel my spine area and back head neck area. Very uncomfortable in cold, feel like a pain in nerves in between head and neck while getting cold.
4) do I need any more test for my body ?

I have attached all my reports into this forum , kindly check. Thanks in advance for your opinion .
doctor
Answered by Dr. Shubham Mehta 1 hour later
Brief Answer:
anxiety, take the drugs as prescribed.

Detailed Answer:
Hello
Welcome to HCM.
Dear XXXXXXX
I have read your query and gone through your reports thoroughly.

Ques1: Etizola plus is combination of escitalopram and etizolam. These both are antianxiety drugs. I think you should take this medication.
Multivitamin supplements may not be needed if your appetite is normal.

Ques2: These symptoms of tremors and shivering are most probably due to anxiety in light of your normal investigations.

Ques3: pain in head and neck region especially in cold is suggestive of muscular spasms. It should be relieved by muscle relaxants.

Ques4: you do not need to go for any more tests. Just take your medications. Keep in touch with your doctor.

Hope this helps.
Feel free to ask further.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shubham Mehta 48 minutes later
Thank you Sir for your opinion. It is much helpful. I will start taking this anxiety medicine , yes my apetite is good so i will refrain from MAXUM.
Please also assist with some follow up questions.

In point 3) as you mentioned about muscle relaxants , are you pointing towards any medications ? or some relax techniques. Beause the pain i feel at that position is something like a sign that i am going to have a worst cold in coming days.

In point 2) you have mentioned about normal investigations done, are there any other investigations / test which you suggest still could be done for my scenerio.

And the last question is does taking this anxiety medicine will have any sideeffects or is it something like if i started this than i may have to tak this medicine long life.

Thanks a lot !!e
doctor
Answered by Dr. Shubham Mehta 12 hours later
Brief Answer:
no need for more tests.

Detailed Answer:
By muscle relaxants, I mean drugs like chlorzoxazone (prescription drug). You can also visit a physiotherapist for neck and back muscle strengthening exercises.

Investigations done in your case are sufficient. In my opinion, there is no need of any other tests.

No, you need not take these drugs for whole life. The dose can be gradually reduced and stopped depending on response.
In my experience, most patients usually recover in almost 6 months.

The common side effects are gastric upset, drowsiness, increased appetite.

Keep in regular follow up with your doctor.

Kindly close the discussion if you have no more queries and give your valuable feedback.

Feel free to ask for more doubts.

I wish you well.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests ,  

Recent questions on  Stress

doctor1 MD

Ive have urethra swollen and the doc give me chloronapax paracetamol and pain killer . but the swollen become smaller but still there . and my period is just spotting and can it be because of stress . because iv keep thinking about what ive been through . im never had sex .

doctor1 MD

What could make my heart feel like it's pounding hard in my chest? Blood pressure and heart rate are normal. I've had 2 stress echo tests a year apart and everything looked good on both. I am 51, female, in menopause, and was dealing with anxiety this past summer/fall.

doctor1 MD

I heard that if you have chronic stress , no hair loss product will work to restore or regrow hair until the stress is relieved, is this correct? I take 1000mg of Saw Palmetto, 1000 mg of Biolin, use Ducray Anastim Chronostim (started 4 days ago), and take a multvitamin with B100 complex. I suffer from manic depression as well.

doctor1 MD

i have recently changed pill to microgynon 30. I have noticed that I have two lumps of hair missing in my head the size of 3cm length and width being the largest. I also suffer with stress and anxiety. What could be the reason for this? It is not something serious is it?

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?